Extended Rectangular Fuzzy B-Metric Space With Application
No Thumbnail Available
Date
2022
Journal Title
Journal ISSN
Volume Title
Publisher
Amer inst Mathematical Sciences-aims
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we introduce an extended rectangular fuzzy b-metric space which generalizes rectangular fuzzy b-metric space and rectangular fuzzy metric space. We show that an extended rectangular fuzzy b-metric space is not Hausdorff. A Banach fixed point theorem is proved as a special case of our main result where a ' Ciric type contraction was employed. Our main result generalizes some comparable results in rectangular fuzzy b-metric space and rectangular fuzzy metric space. We provide some examples to support the concepts and results presented herein. As an application of our result, we obtain the existence of the solution of the integral equation.
Description
Saleem, Dr. Naeem/0000-0002-1485-6163; Furqan, Salman/0000-0002-4708-2838
Keywords
Fuzzy Metric Space, Rectangular Fuzzy B -Metric Space, ?Ciric Type Contractions, Fixed Points, Integral Equations
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Saleem, Naeem;...et.al. (2022). "Extended rectangular fuzzy b-metric space with application", AIMS Mathematics, Vol.7, No.9, pp.16208-16230.
WoS Q
Q1
Scopus Q
Q1

OpenCitations Citation Count
N/A
Source
Volume
7
Issue
9
Start Page
16208
End Page
16230
PlumX Metrics
Citations
Scopus : 7
Captures
Mendeley Readers : 4
Google Scholar™
Sustainable Development Goals
3
GOOD HEALTH AND WELL-BEING

10
REDUCED INEQUALITIES

11
SUSTAINABLE CITIES AND COMMUNITIES
